# SDR SWIA201438061

- Difficulty date: May 20, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 20,301 hours, 12,287 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Retainer
- Condition: Corroded
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS COMPARTMENT DOOR, SEAL RETAINER SHOWS SIGNS OF CORROSION.  C-CHECK, REPLACED SEAL RETAINER IAW SRM.
